# SDR CA150219003

- Difficulty date: December 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 17,834 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085058
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) - THE PILOTS WERE ABOUT TO LEVEL OFF AT FL250 THE NR 1 ENGINE ROLLED BACK. NO THROTTLE INPUT OCCURRED TO CAUSE THIS. AT THAT POINT THE PILOTS DECLARED AN EMERGENCY.    AFTER ABOUT 5 - 10 MIN AFTER THE ROLL BACK THE PILOTS DECIDED TO ATTEMPT TO RESTART THE L/H ENGINE. AT FL170 THE L/H ENGINE STARTED WITHOUT ANY ISSUES. THEY LANDED SAFELY.  - MAINTENANCE WENT OUTSIDE AND SET UP FOR RUNS. NR 1 ENGINE WOULD NOT START. DID THE PURGE AS PER THE ENGINE MAINTENANCE MANUAL. DID NOT START. OPENED THE FUEL LINE JUST BEFORE THE PUMP AND SOME PRESSURIZED AIR CAME OUT. SO THAT LINE WAS PURGED AND THE PUMP PURGED AGAIN. WENT THROUGH 3 GALLONS OF FUEL OUTSIDE. ENGINE STILL DID NOT START.   - CONNECTED THE DIGITAL GAUGE TO THE PUMP DISCHARGE PRESSURE TAP ON THE FCU TO DO THE FUEL PUMP FUNCTIONAL TEST AS PER THE ENGINE MAINTENANCE MANUAL. TRIED THE STANDBY PUMP AND IT DELIVERED 18 PSI TO THE FCU. DID AN ENGINE SPOOL WITH THE STANDBY PUMP ON, PRESSURE WAS 39 PSI, AT 21.8% N2, MINIMUM IS 200 PSI.   - THE AIRFRAME SIDE OF THE FUEL SYSTEM WAS CHECKED FOR BLOCKAGE OR CONTAMINATION. NO FAULTS FOUND.  - CONTACTED HONEYWELL WITH THIS SITUATION AND DESCRIBED ALL THE TROUBLESHOOTING THAT WAS COMPLETED AND THEY RECOMMENDED THAT WE CHANGE THE ENGINE FUEL PUMP AND FCU.   - CHANGED NR 1 ENGINE FUEL PUMP AND FCU. TEST FLIGHT COMPLETED, NO FAULTS FOUND. PROBLEM RECTIFIED
